Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

One rollercoster I HATE...

EEEERRRRRRRRRR...recently went off Aposulfatrim (sp? a very basic antibiotic). It helped me extreamly well...but as soon as I stop taking it...this happens...mostly around my mouth and chin area...blistery red acne :D

    From the album:

    Slowly acquiring manageable skin! (knock on wood)

    • 3 pictures
    • 0 comments
    • 3 image comments

    Photo Information for One rollercoster I HATE...


    Recommended Comments

    There are no comments to display.

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×